Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 91983, 14 pages
http://dx.doi.org/10.1155/IJMMS/2006/91983

The solution of the third problem for the Laplace equation on planar domains with smooth boundary and inside cracks and modified jump conditions on cracks

Department of Technical Mathematics, Faculty of Mechanical Engineering, Czech Technical University, Karlovo Nám. 13, 12135 Praha 2, Czech Republic

Received 23 November 2005; Revised 13 March 2006; Accepted 4 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dagmar Medková, “The solution of the third problem for the Laplace equation on planar domains with smooth boundary and inside cracks and modified jump conditions on cracks,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 91983, 14 pages, 2006. doi:10.1155/IJMMS/2006/91983